Публикация №5152

Название публикацииON SUMMATION OF INDEPENDENT VARIABLES IN A NON-CLASSICAL SITUATION
Название на другом языке
Тип публикацииСтатья
ИзданиеRussian Mathematical Surveys
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1982
Том37
Номер6
ГлаваНе задан
Страницы151-175
АннотацияНе задан
АвторыROTAR VI
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1979) NON-CLASSICAL ESTIMATE OF THE SPEED OF CONVERGENCE IN THE MULTIDIMENSIONAL CENTRAL LIMIT-THEOREM TAKING INTO ACCOUNT LARGE DEVIATIONS

(1983) NON-CLASSICAL ESTIMATES OF THE RATE OF CONVERGENCE IN THE CENTRAL LIMIT-THEOREM TAKING INTO ACCOUNT LARGE DEVIATIONS